Vol. 237, No. 1, 2008

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Lower bounds for the volume of hyperbolic n-orbifolds

Ilesanmi Adeboye

Vol. 237 (2008), No. 1, 1–19
Abstract

We derive an explicit lower bound for the volume of a hyperbolic orbifold, dependent on the dimension and the maximal order of torsion in the orbifold’s fundamental group.

Keywords
hyperbolic orbifold, volume
Mathematical Subject Classification 2000
Primary: 57N15
Secondary: 57M50
Milestones
Received: 10 November 2007
Revised: 22 May 2008
Accepted: 27 May 2008
Published: 1 September 2008
Authors
Ilesanmi Adeboye
University of Southern California
Department of Mathematics
3620 Vermont Avenue, KAP108
Los Angeles, CA 90089-2532
United States